HRT for a 39 yr old

txseahagSeptember 26, 2002

Six weeks ago I had it all removed. I don't hurt anymore which is good. I had the patch for about 3 weeks then the dr. put me on estrodoil(1mg every other night) and estratest(1mg every morning and alternating nights). I'm ballooning. Do I need the testosterone? Am I taking to much estrogen? I find stuff on the net about menopause but am having a hard time knowing where to look for info for some one in my age bracket. I didn't get a chance to go thru menopause. Any help would be appreciated. I like this forum alot.

Thank you for reporting this comment. Undo
catherinet

Hi txseahag,
Your post is about 2 months old.....so how are you feeling now? If you aren't having any other symptoms, I would say go down on your dose. I, personally, would probably go down until I developed symptoms (hot flashes, trouble sleeping, dry skin, insanity ;)), and then I'd go up just a little. If you have been on too much, though, your body has gotten used to it, and you probably will have to suffer for awhile, just coming off of the higher dose.....but you should stabilize. I hope things are going better for you. Some women have alot of trouble right after a hyster. Have you become tired yet? Just remember, that it takes at least 2 months to let any hormones stabilize.....so sometimes, it just takes some patience......which is hard, when you feel poopy. Good luck!

    Bookmark   November 30, 2002 at 12:28AM
Sign Up to comment
More Discussions
Hydration cubes
Has anyone tried the Bezwecken hydration cubes that...
texasone
help me interpret the FSH numbers?
i just received my FSH results back (and though i realize...
llmoyer123
question about estrace cream
Is estrace cream a bio-identical hormone? Is it safe...
cindy_pond
Very long menstrual period
Hello, I've been worrying for the past few days, can't...
Mtn_Girl
7 days short of a year without a period then BAM!
Bottle of wine has been waiting for 11/7 to celebrate...
Amy-from-Westport
© 2015 Houzz Inc. Houzz® The new way to design your home™